RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 2, Issue 5, Pages 465–474 (Mi mz5509)  

This article is cited in 3 scientific papers (total in 3 papers)

A theorem on semisimple Lie $p$-algebras

A. I. Kostrikin


Full text: PDF file (680 kB)

English version:
Mathematical Notes, 1967, 2:5, 773–778

Bibliographic databases:

UDC: 512.4
Received: 18.05.1967

Citation: A. I. Kostrikin, “A theorem on semisimple Lie $p$-algebras”, Mat. Zametki, 2:5 (1967), 465–474; Math. Notes, 2:5 (1967), 773–778

Citation in format AMSBIB
\Bibitem{Kos67}
\by A.~I.~Kostrikin
\paper A theorem on semisimple Lie $p$-algebras
\jour Mat. Zametki
\yr 1967
\vol 2
\issue 5
\pages 465--474
\mathnet{http://mi.mathnet.ru/mz5509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=218416}
\zmath{https://zbmath.org/?q=an:0184.06001}
\transl
\jour Math. Notes
\yr 1967
\vol 2
\issue 5
\pages 773--778
\crossref{https://doi.org/10.1007/BF01093937}


Linking options:
  • http://mi.mathnet.ru/eng/mz5509
  • http://mi.mathnet.ru/eng/mz/v2/i5/p465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kostrikin, I. R. Shafarevich, “Graded Lie algebras of finite characteristic”, Math. USSR-Izv., 3:2 (1969), 237–304  mathnet  crossref  mathscinet  zmath
    2. M. I. Kuznetsov, “Lie algebras with a subalgebra of codimension $p$”, Math. USSR-Izv., 10:6 (1976), 1165–1186  mathnet  crossref  mathscinet  zmath
    3. H. Strade, “New methods for the classification of the simple modular Lie algebras”, Math. USSR-Sb., 71:1 (1992), 235–245  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:107
    Full text:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019